MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 36IN 1 S/A V-34; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 36IN 1 S/A V-34; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP519H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: all needle pieces were retrieved during the procedure.Searching for the needle pieces did not caused any damage to patient¿s tissue.I do not know current patient condition.I am not allowed to collect this data.Size of needles was 36 mm.No part of needle retained in patient¿s body.(b)(4).Since 1st january 2021 no such events were communicated to us.Photo analysis: upon visual inspection of the two images received, an open folder, product code vcp519h, were observed.The image is not clear to determine the reported condition.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.No conclusion could be reached as to what caused the reported complaint since the sample was not returned for analysis.As part of quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Trade name is irgacare®, active ingredient(s) is triclosan, dosage form is suture/solid/parenteral, strength is 275g/m events reported via: 2210968-2022-02099.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and suture was used.During the procedure, the needle broke during surgical procedure during going through the tissue.No adverse patient consequences were reported.Additional information was requested.

Brand Name
VCL+ VIO 36IN 1 S/A V-34
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert- koch strass1
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13869893
Report Number2210968-2022-02100
Device Sequence Number5271960
Product Code GAM
UDI-Device Identifier10705031054066
UDI-Public10705031054066
Combination Product (Y/N)Y
Initial Reporter CountryPL
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberVCP519H
Device Catalogue NumberVCP519H
Device Lot NumberRHBBRTW0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Initial Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown